Hail, Livingston
- When
- April 14, 6:09 AM CST to 6:13 AM CST
- Where
- Livingston County, Chatsworth
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.750, -88.283
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Apr 14, 5:50 AM CST, 19 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 650 AM CDT FRI APR 14 2006 .DISCUSSION... A LARGE MCS HAS MOVED OVER ILLINOIS THIS MORNING. THERE WILL BE SOME HIGH HUMIDITY THIS MORNING FROM THE RAIN. THIS MAY BE ENOUGH LOW LEVEL MOISTURE TO ADD TO THE INSTABILITY FOR THIS AFTERNOON. THE WARM AIR THAT FOLLOWS THIS SYSTEM WILL MOVE INTO THE FORECAST AREA TODAY. WILL LEAVE A CHANCE OF THUNDERSTORMS THIS AFTERNOON FOR THE SOUTHERN HALF OF OUR FORECAST AREA. THE NEXT TROUGH WILL COME FROM THE LONG WAVE TROUGH OFF THE COAST OF CALIFORNIA. THIS TROUGH WILL MOVE INTO IOWA BY MIDNIGHT SUNDAY MORNING. THIS WILL BRING IN THUNDERSTORMS INTO NORTHERN ILLINOIS. HAVE RAISED THE POPS SATURDAY NIGHT AND SUNDAY. WARM WEATHER WILL CONTINUE THROUGH THE WEEKEND AND THEN THERE WILL BE COOLER WEATHER ON MONDAY. WE WILL NOT MAKE ANY BIG CHANGES IN THE TEMPERATURE FORECASTS. && .AVIATION... 650 AM CDT 12Z TAFS...SHORTWAVE RIDGE CROSSING THE AREA AT THE MOMENT PRODUCING SUBSIDENCE AND LITTLE IN THE WAY OF CLOUDS. NEXT UPSTREAM TROUGH CROSSES NRN IL/NW IN. SATELLITE IMAGERY SHOWS AREA OF MID CLOUDS ASSOCIATED WITH THIS FEATURE OVER NE IA/SE MN. EXPECT ATMOSPHERE SHOULD REMAIN CAPPED THROUGH LATE MORNING. PUSHED UP TIME FRAME OF ANTICIPATED NEXT ROUND OF TSRA (21Z TO 00Z)...THOUGH STILL EXPECT MOST OF THE ACTIVITY SOUTH OF OUR LOCAL TERMINALS AS FRONT SHOULD PUSH SOUTH OF INTERSTATE 80 BY AFTERNOON. FROPA WILL BRING WIND SHIFT FROM CURRENT SW TO NW AND EVENTUALLY NE OVERNIGHT. QUIET OVERNIGHT WITH AT MOST MID CLOUDS TO CONTEND WITH...BUT NOTHING OPERATIONALLY SIGNIFICANT ANTICIPATED. RRH && .LOT WATCHES/WARNINGS/ADVISORIES... .IL...NONE. .IN...NONE. .LM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 430 AM CDT FRI APR 14 2006 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-142130- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 430 AM CDT FRI APRIL 13 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL BE MOSTLY SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY AFTERNOON. THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT SUNDAY MORNING. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY. SOME OF THESE THUNDERSTORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SATURDAY NIGHT AND SUNDAY MORNING. SPOTTERS AMY BE NEEDED THIS AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) LMZ740>745-766-142130- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 430 AM CDT FRI APR 14 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL BE MOSTLY SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY AFTERNOON. THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT SUNDAY MORNING. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY. SOME OF THESE THUNDERSTORMS COULD BE SEVERE. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
141 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM HAIL FLANAGAN 40.88N 88.86W
04/14/2006 E1.00 INCH LIVINGSTON IL FIRE DEPT/RESCUE
&&
BNELSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
233 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL PLANO 41.66N 88.53W
04/14/2006 E1.00 INCH KENDALL IL TRAINED SPOTTER
&&
BNELSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
307 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL 5 W PLAINFIELD 41.62N 88.30W
04/14/2006 E0.75 INCH KENDALL IL TRAINED SPOTTER
&&
BNELSONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
318 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL DIXON 41.85N 89.48W
04/13/2006 E0.88 INCH LEE IL CO-OP OBSERVER
0924 PM HAIL LEAF RIVER 42.12N 89.40W
04/13/2006 E1.00 INCH OGLE IL LAW ENFORCEMENT
0940 PM HAIL BYRON 42.13N 89.26W
04/13/2006 E0.88 INCH OGLE IL TRAINED SPOTTER
0942 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E1.00 INCH WINNEBAGO IL TRAINED SPOTTER
0945 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E0.75 INCH WINNEBAGO IL TRAINED SPOTTER
RFD AIRPORT
0945 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E1.00 INCH WINNEBAGO IL AMATEUR RADIO
I-39 AND US-20 BY-PASS
0947 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E1.75 INCH WINNEBAGO IL TRAINED SPOTTER
E STATE ST AND MULFORD ST
0950 PM HAIL ROCKFORD 42.27N 89.06W
04/13/2006 E1.25 INCH WINNEBAGO IL TRAINED SPOTTER
0953 PM HAIL BELVIDERE 42.25N 88.85W
04/13/2006 E1.75 INCH BOONE IL EMERGENCY MNGR
1002 PM HAIL MARENGO 42.25N 88.60W
04/13/2006 E1.00 INCH MCHENRY IL TRAINED SPOTTER
DENTS TO SIDING ON HOUSE AND VEHICLE.
1005 PM HAIL WOODSTOCK 42.31N 88.44W
04/13/2006 E1.00 INCH MCHENRY IL TRAINED SPOTTER
1014 PM HAIL CRYSTAL LAKE 42.23N 88.33W
04/13/2006 E1.00 INCH MCHENRY IL CO-OP OBSERVER
1018 PM HAIL 5 E LAKEMOOR 42.34N 88.11W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
1020 PM HAIL WAUCONDA 42.27N 88.14W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
1020 PM HAIL WAUCONDA 42.27N 88.14W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
1022 PM HAIL MUNDELEIN 42.27N 88.00W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
1/2 TO 3/4 INCH HAIL.AT MIDLOTHIAN RD AND COKENBERG RD.
1023 PM HAIL HAINESVILLE 42.34N 88.06W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
IL-120 AND HAINESVILLE RD
1025 PM HAIL GAGES LAKE 42.35N 87.98W
04/13/2006 E1.75 INCH LAKE IL TRAINED SPOTTER
IL-120 AND US-45
1027 PM HAIL WAUCONDA 42.27N 88.14W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
AT FAIRFIELD ST AND BONNER RD
1030 PM HAIL GRAYSLAKE 42.35N 88.04W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
1031 PM HAIL WAUKEGAN 42.37N 87.87W
04/13/2006 E1.75 INCH LAKE IL TRAINED SPOTTER
1038 PM HAIL NORTH CHICAGO 42.32N 87.86W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
3/4 TO ONE INCH AT 14TH ST AND SHERIDAN
1042 PM HAIL MOKENA 41.53N 87.88W
04/13/2006 E0.75 INCH WILL IL TRAINED SPOTTER
1102 PM HAIL JOLIET 41.53N 88.12W
04/13/2006 E0.75 INCH WILL IL TRAINED SPOTTER
1115 PM TSTM WND DMG DANA 40.96N 88.95W
04/13/2006 LA SALLE IL TRAINED SPOTTER
STOP LIGHT BLOWN DOWN ON 11TH ROAD.
1230 AM HAIL GIBSON CITY 40.47N 88.38W
04/14/2006 E0.88 INCH FORD IL LAW ENFORCEMENT
0103 AM HAIL MOUNT MORRIS 42.05N 89.43W
04/14/2006 E0.75 INCH OGLE IL LAW ENFORCEMENT
0139 AM HAIL FLANAGAN 40.88N 88.86W
04/14/2006 E1.00 INCH LIVINGSTON IL FIRE DEPT/RESCUE
0230 AM HAIL PLANO 41.66N 88.53W
04/14/2006 E1.00 INCH KENDALL IL TRAINED SPOTTER
0245 AM HAIL 5 W PLAINFIELD 41.62N 88.30W
04/14/2006 E0.75 INCH KENDALL IL TRAINED SPOTTER
&&
BNELSONThe Chicago radar (KLOT), 96 km away, was scanning. The volume nearest the first event began at 12:09 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5501223, 5501224.